# SDR R61A201408301045

- Difficulty date: August 30, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 17000038
- Aircraft time: 13,674 hours, 9,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17066804401
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NUT PLATE RAIL UNDERNEATH FWD CARGO DOOR LATCH FITTING AT CUTOUT IS CORRODED.  MX R & R  IAW SRM 51-41-01, 51-41-02 AND AMM 20-10-01.
